# SDR KCSA20251201666

- Difficulty date: November 26, 2025
- Submitted: December 1, 2025
- Operation: Air carrier
- Aircraft: N715CK
- Make and model: Boeing 747-4B5F
- Aircraft serial: 32809
- Aircraft time: 86,251 hours, 15,117 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Handle
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DOOR F/D OVHD CAUTION MESSAGE ON CLIMB OUT. NO CHANGES IN PRESSURIZATION CONTINUED OPS AS NORMAL PER QRH. FOUND HANDLE NOT IN FULL CLOSED POSITION. OPEN AND CLOSED F/D OVHD DOOR IAW B747-400 AMM 52-21-00 OPS CHECK GOOD NO DEFECTS NOTED MESSAGE CLEARED NO FURTHER ACTION AT THIS TIME.
